# SDR 2021FA0000053

- Difficulty date: February 5, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Aircraft: N88MY
- Make and model: Beech B200
- Aircraft serial: BB1142
- Aircraft time: 15,460 hours, 12,959 cycles
- Engine: Pwc PT6A66A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 1013810009
- Part serial: 3322B
- Condition: Failed
- Location: Lt Bleed System
- Part time: 15,460 hours, 12,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO DESTINATION, THE LT BLEED AIR WOULD NOT EXTINGUISH.  TROUBLESHOOTING FOUND A  FAILED LT BLEED AIR SHUT OFF VALVE.
